# SDR ASOA2015071313329

- Difficulty date: June 30, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,572 hours, 20,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER SPLICE AT STR 31R, BS 333 CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-06-001-001,  SRM 51-40-11-001-001-A01 & DWG SH 670-31197.
